# SDR UPS98827426

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS INOP.  ALLOWED SUFFICIENT TIME FOR  BATTERY PACK TO R-CHARGE, SYS OPS CHK NORMAL.
